Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Limits of residually irreducible $p$-adic Galois representations


Author: Chandrashekhar Khare
Journal: Proc. Amer. Math. Soc. 131 (2003), 1999-2006
MSC (2000): Primary 11R32, 11R39
Published electronically: February 5, 2003
MathSciNet review: 1963742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we produce examples of converging sequences of Galois representations, and study some of their properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R32, 11R39

Retrieve articles in all journals with MSC (2000): 11R32, 11R39


Additional Information

Chandrashekhar Khare
Affiliation: Department of Mathematics, University of Utah, 155 S 1400 E, Salt lake City, Utah 84112 – and – School of Mathematics, TIFR, Homi Bhabha Road, Mumbai 400 005, India
Email: shekhar@math.utah.edu, shekhar@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06955-7
PII: S 0002-9939(03)06955-7
Received by editor(s): February 5, 2002
Published electronically: February 5, 2003
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2003 American Mathematical Society